Celestial mechanics

, Volume 4, Issue 1, pp 44–48

Sufficient conditions for escape in the three-body problem

Authors

  • E. Myles StandishJr.
    • Dept. of AstronomyYale University
Article

DOI: 10.1007/BF01230319

Cite this article as:
Standish, E.M. Celestial Mechanics (1971) 4: 44. doi:10.1007/BF01230319

Abstract

Sufficient conditions are given for the escape of a member of a three-body system. The set of conditions are similar to those given previously by Tevzadze (1962). The new set compares favorably in most cases with that of Tevzadze.

Copyright information

© D. Reidel Publishing Company 1971